# SDR NACA2022062500001

- Difficulty date: June 25, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,637 hours, 17,961 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENGINE HPSOV EICAS MSG BRIEFLY DISPLAYED AT TOP OF DESCENT. MSG DISAPPEARED AFTER 2 MINUTES. ACCOMPLISHED BITE CHECK PER AMM 36-11-7, NO FAULT FOUND. AIRCRAFT REMAINS ETOPS 180.
